Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had accident and lost weight. Can I take light steroid to recover the muscles?

User rating for this question
Answered by

Practicing since : 2000
Answered : 634 Questions
My name is XXXXX and I am from Portugal.
Recently I had an accident and have been off the gym for 3 months.
I lost a lot of weight and I am thinking take a weak steroid to recover some muscular mass because I lost almost everything, it is a prohormone methilated, when methylated it becomes steroid.
The name is Epistane and composition is (2a,3a-epithio-17a-methyletioallocholanol).
I need your opinion because I already take medication for panic disorder and would like to know if this compounds interact with my medication (Xanax, Socian, Cipralex).
Thanks a lot for your time and keep the good work.
Best Regards,
Posted Thu, 12 Sep 2013 in Mental Health
Answered by Dr. Payman Hajiazim 2 hours later
Brief Answer:
it would be better to build your muscles by sport.

Detailed Answer:
Hi there, thanks for asking. It is a new medication, so its side effects and possible interactions with other medications has not been fully known. However, anabolics like Epistane can provoke panic attacks. If your panic is not completely controlled, I recommend that you rebuild your muscles by sport activity. Let me know if you have any question regarding this point. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor